# SDR A6WA200440170

- Difficulty date: October 28, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 UNDER FLOORBEAM AT RBL 12 AND WL 69 LOWER FLANGE IS CRACKED.  CUT AWAY DAMAGED SECTION OF FLOOR ANGLE, PERFORMED LPI TO ENSURE NO CRACKS EXIST.  FABRICATED REPAIR ANGLE AND FILLER FROM S-6744-3 AND S6744-13 AND INSTALLED WET USING SOLID RIVETS AND LOCK FASTENERS.  ALL WORK DONE IAW REO 601R-53-11-131 REV A AND EO 601R-53-5547.
